# SDR AALA20100604TUL05

- Difficulty date: June 4, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N7531A
- Make and model: Doug DC-9-82
- Aircraft serial: 49923
- Aircraft time: 56,930 hours, 29,164 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT TIE DOWN STRAP AT STATIONS 1200 TO 1215.  INSTALLED TIE DOWN TRACK PER SRM 51-30-01 AND SPLICE PER SRM 51-30-05.
